# SDR QXEA2011011300028

- Difficulty date: January 9, 2011
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 9,436 hours, 10,082 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Propeller
- Condition: Malfunctioned
- Location: Feathering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR1 ENGINE SLOW TO COME OUT OF FEATHER APPROX 30 SEC.  ALSO, SLOW TO GO INTO FEATHER APPROX 30 SEC.  POST FLIGHT INSP, NR1 PROP NOT FULLY FEATHERED AFTER SHUTDOWN.  PERFORMED A FUNCTIONAL TEST OF THE PROPELLER TIME TO UNFEATHER IAW AMM TASK 61-20-00-720-801, PROP NR 1 FEATHER AND UNFEATHER WITHIN 20 SECONDS. NO FAULT MESSAGES RECORDED IN CDS AND NO UNUSUAL OPERATION NOTED. NR 1 PROP FEATHER AFTER SHUTDOWN.  RETURNED TO SERVICE.
